← Return to Am I the only one that’s in denial?
DiscussionAm I the only one that’s in denial?
Osteoporosis & Bone Health | Last Active: Oct 1 9:13am | Replies (96)Comment receiving replies
Replies to "@memuno1stborn You’re fortunate you didn’t have significant side effects."
@maconsulting2: I forgot to mention a weird side effect with Tymlos. I sometimes get nauseated a short while before injecting Tymlos. From what I've read, it's an "anticipated" negative response. I feel like crap and this side effect makes me not want to take Tymlos. However, I choose to ignore it and busy myself with other activities and this "anticipatory" nausea goes away. Plus, as noted in my original narrative, I take Tymlos just before going to bed. After researching, it turns out that this is actually the best time because the chemical response that creates nausea works its way out of the body while sleeping. I was doing something good for myself without even knowing it.
Connect

@maconsulting2 Don't think for a minute that I didn't have significant side effects (racing heart, nausea, headache, dizziness). I still experience these but to a lesser degree because the dosage was lowered. Anyone who doesn't experience some side effects is probably 1 in a million. Life isn't perfect, at best it's hard. Likewise, medications aren't a cure all and can be uncomfortable to take. If we're looking for an easy fix, we're going to be disappointed. We sometimes have to endure the good with the bad. As long as it's working and the results are helpful, positive, and beneficial, then I'll endure--but not everybody has this same mindset.